# SDR DALA2023082907022

- Difficulty date: August 26, 2023
- Submitted: August 29, 2023
- Operation: Air carrier
- Aircraft: N856NW
- Make and model: Airbus A330-223
- Aircraft serial: 0631
- Aircraft time: 76,704 hours, 9,877 cycles
- System (JASC): 2565 · Escape Slide
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3356 SLIDE BOTTLE PRESS CONSIDERED INOP DUE TO CREW PANEL INOP. CORRECTIVE ACTION: R&R FAP PANEL. (4562977)
